## THESIS WRITING WORKSHOP For II yr PG students, 2<sup>nd</sup> to 5<sup>th</sup> March, 2015 (Mon -Thur)

VENUE: Conference Hall. Library Block, ground floor

Batch A: 2 <sup>nd</sup> Mar, Batch B: 3 <sup>rd</sup> Mar, Batch C: 4 <sup>th</sup> Mar, Batch D: 5 <sup>th</sup> Mar					
SESSION	TITLE	Date	RESOURCE PERSONS	Duration	TIME
1	Writing and Depicting Results	2nd	Dr. Sanjay Gupta	75 min	9.00 AM to 10.15AM
		3rd	Dr Upreet Dhaliwal		
		4th	Dr. Amir Maroof Khan		
	(Dr. Sanjay Gupta)	5th	Dr Naveen Sharma		
2	Data organisation and analysis	2nd	Dr. Amir Maroof Khan	75 min	10.15 AM to 11.30 AM
		3rd	Dr Dheeraj Shah		
		4th	Dr. Amir Maroof Khan		
	(Dr Piyush Gupta)	5th	Dr Dheeraj Shah		
TEA BREAK: 11.30AM to 11.45 AM					
3	Writing the Discussion	2nd	Dr SV Madhu Dr Naveen Sharma Dr Rehan ul Haq Dr Ashish Goel	75 min	11.45 PM to 1.00 PM
		3rd			
	(Dr BK Jain/Dr SV Madhu)	4th			
		5th			
LUNCH BREAK: 1.00 TO 1.30 pm					
4	Writing the Summary and the Conclusion	2nd	Dr Pooja Dewan	Chander Grover Satendra Singh	1.30 PM to 2.45 PM
		3rd	Dr Chander Grover		
		4th	Dr Satendra Singh		
	(Dr Piyush Gupta)	5th	Dr Mrinalini Kotru		
5	References, Plagiarism & Language skills (Dr Navjeevan Singh)	2nd	Dr Upreet Dhaliwal, Dr Ashish Goel Dr Alpana Raizada	20+20+35 min	2.45 PM to 4.00 PM
		3rd			
		4th			
		5th			